Saturday, May 25, 2024
Google search engine
HomeEnglishAnxiety: Sick after taking antidote? Not too worried

Anxiety: Sick after taking antidote? Not too worried

There are various side effects after taking Corona antidote. Another has a fever. Someone or headache, fatigue. It’s hard to understand who will have more problems. Someone else has more problems after getting the first vaccine, so someone else is suffering. In terms of what is physical difficulty?

I’ve been trying to find out for a few days. A recent survey surprised many. At least 30 percent of people in the country are found to have side effects from the drug due to fear and anxiety. It was seen all over the world.

The survey was conducted on the national adverse events following the Immunization Committee. The committee members found that at least 22 out of every 100 people experience side effects of the drug, which is mainly of concern. They have no direct effect on the antidote that caused the physical discomfort.

Many were surprised by the Indian government’s report. However, surveys in various countries have shown that antidepressant concerns around the world are a cause for concern. About 10-15% of these people in the world get sick for fear of needles. In addition, there are other physical ailments caused by anxiety. Headaches, body aches, and nausea are the most common.

Can anxiety reduce the ability of the antidote to work after entering the body?

There is no evidence that this was found. However, due to anxiety, the immune system is weakened. Its effect also falls on antidote activity. As a result, vaccines rarely work. Doctors are like that.

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisment -
Google search engine

Most Popular

Recent Comments

    WP2Social Auto Publish Powered By : XYZScripts.com